MAUDE Adverse Event Report: K2M, INC. SET SCREW; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. SET SCREW; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-10001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device location unknown.
 
Event or Problem Description
It was reported via mw 5117345 that two yukon polyaxial screws at t1 fractured and two yukon set screws at that same level migrated post-operatively.The patient reportedly experienced "chronic pain" and was revised.This report captures the second of two migrated set screws.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
It was reported via mw5117345 that two yukon polyaxial screws at t1 fractured and two yukon set screws at that same level migrated post-operatively.The patient reportedly experienced "chronic pain" and was revised.This report captures the second of two migrated set screws.

Brand Name
SET SCREW
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key17100967
Report Number3004774118-2023-00079
Device Sequence Number15410521
Product Code NKG
UDI-Device Identifier10888857328310
UDI-Public10888857328310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171444K1714
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-10001
Device Catalogue Number7601-10001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown